Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A generalization of the Banach and Mazur game


Author: Haim Hanani
Journal: Trans. Amer. Math. Soc. 94 (1960), 86-102
MSC: Primary 90.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0110588-5
MathSciNet review: 0110588
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Hanani and M. Reichbach, Some characterizations of unavoidable compact sets in the game of Banach and Mazur, to appear.
  • [2] S. Hartman, Bemerkungen über das Spiel von Banach und Mazur, Colloq. Math. vol. 4 (1957) p. 261.
  • [3] M. Reichbach, Ein Spiel von Banach und Mazur, Colloq. Math. vol. 5 (1957) pp. 16-23. MR 0093435 (19:1245d)
  • [4] A. Turowicz, Sur une propriété des nombres irrationels, Ann. Polon. Math. vol. 2 (1955) pp. 103-105. MR 0073653 (17:466b)
  • [5] S. Zubrzycki, On the game of Banach and Mazur, Colloq. Math. vol. 4 (1957) pp. 227-229. MR 0086722 (19:232f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 90.00

Retrieve articles in all journals with MSC: 90.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0110588-5
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society